# SDR FDEA201707031847

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,424 hours, 21,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96951
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R EMERGENCY LIGHTS NOT COMING ON DURING  TEST.   REMOVED AND REPLACED M730 POWER SUPPLY BATTERY PACK  PER AMM 33-51-07-2, OPS CHECK NORMAL.  A/C OK FOR  SERVICE.
